I feel hungry all the time. I am taking insulin 4 times a day and my doctor doesn't want me snacking if I can keep from it. If I do snack it can't be anything with carbs. Does anyone else get upset and depressed because you feel like you never get full? I get so depressed. I have only been diagnosed for 2 1/2 years now and have been on insulin since May of this year. I chose insulin because we want to get pregnant and the oral meds you can't take while pregnant. So my endocrinologist thought insulin was for the best. I take Levemir at bed and Nova Log with my meals. I have been on Nova Log since the last week in June. This is so new to me. With my oral meds if my glucose was high there was nothing I could do and I snacked more. But now that I am on insulin and having to watch it so closely, I don't snack :( So depressing :(
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.